# SDR ASAA2020011531862

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,099 hours, 14,903 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0803
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL FILTER BYPASS ILLUMINATED AFTER LANDING. GROUNDED - YES. DURING INITIAL EVALUATION FOUND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH ELECTRICAL CONNECTOR DP0803 LOOSE. RE-CONNECTED CONNECTOR REF AMM 73-34-01. PERFORMED EEC 2 BITE TEST REF FIM 73-00 TASK 801. TEST PASSED. REMOVED AND REPLACED FUEL FILTER IAW AMM 73-11-02/ 401. INSPECTED FILTER WITH NO DEFECTS FOUND. C/W ENGINE RUN AND LEAK CHECK NO DEFECTS NOTED. NR 2 FUEL FILTER BYPASS LIGHT DID NOT ILLUMINATE OPS CK GOOD.
